# SDR HEEA072614

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 4,152 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111401
- Part serial: 13073
- Condition: Inaccurate
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA HAS A 50 FOOT ERROR.
